# SDR EPUA201505042015

- Difficulty date: May 4, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N1232Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0566
- Aircraft time: 20,814 hours, 46,790 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,625 hours, 15,123 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 3031417CL35
- Condition: Defective
- Location: Engine
- Part time: 7,625 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE INFLIGHT PILOT NOTICED HIGH ITT, ACFT RETURNED TO BASE.  INSPECTED INDICATING SYS & FOUND TRIM PROBE STICK BAD.  REPLACED AFFECTED PROBE.  OPERATIONS CHECKED GOOD.
